- Rep Power
Just joined this site but have read many posts on here.
I started Orlistat on Thursday 28th Nov, but since taking it I have been so constipated. I don't know what to do. I don't want to take laxatives. I have upped my water intake but I'm still constipated.
I have had the oily farts lol, sorry to be graphic, but they are not uncontrollable and don't happen unexpectedly , haha!
I have lost 2 pounds which I'm so happy about, I know it's not a lot but at least it's something
Hello and welcome! I can sympathise - I've been on Orlistat for over 2 years and my constipation has gone from bad to worse. There are some things I've seen people recommend, but must admit I just take laxatives, and even then then I only "go" properly about once a week. It has got worse since I had my gallbladder out in October too. Perhaps try some prunes if you don't want to take tablets? xx
- Rep Power
I use to go normally once a day and now I feel clogged up and I'm so full up that I've lost my appetite.
I'm going to have a few prunes and hope that will help x
Good luck! xx
It is a common problem when you start these tablets. As Tracy says up your water/fruit intake or take a mild laxative, there's no harm in doing this occasionally if required. Good luck!
Sent from my iPad using MiniMins
SEO by vBSEO 3.6.0 ©2011, Crawlability, Inc.